# SDR CA190417003

- Difficulty date: April 15, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 66,731 hours
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Latch
- Part number: D5337170820200
- Condition: Loose
- Location: Unknown
- Stage of operation: DE
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) AIRFRAME VIBRATION FELT IN CABIN AND FLT DECK DURING CLIMB FL250 TO FL350 .   NEW HOOK LATCH INSTALLED I.A.W SRM 51-40-00. (TC# 20190417003)
